# SDR AALA20161031009

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 50,632 hours, 8,120 cycles
- Engine: Ge CF680C2B6
- Engine time: 68,785 hours, 10,984 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Disk
- Condition: Failed
- Location: Rt Engine
- Part time: 68,785 hours, 10,984 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE CREW REPORTED HEARING A LOUD EXPLOSION. TAKE OFF WAS ABORTED.  DURING ABORT, ATC INFORMED CREW OF A FIRE ON THE RIGHT SIDE OF AIRCRAFT.   IDENTIFIED THE PROBABLE ROOT CAUSE AS THE FAILURE OF THE SECOND STAGE HIGH PRESSURE TURBINE DISK WHICH FRACTURED INTO AT LEAST FOUR PIECES.  AIRCRAFT WAS GROUNDED.
